Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Benzos addiction

Posted by shelley on December 25, 1998, at 18:17:09

Please help with any suggestions. I am withdrawing from Halcion. Eeeks. Over a period of months with my drs. guidance but would like to know if others have had problems with this drug and what can be done to 1) sleep without it, and 2) alleviate the distress related to withdrawing. I really just want some sleep. Thanks.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:shelley thread:1722